# SDR SIMA20210727001

- Difficulty date: July 27, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N676AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500807
- Aircraft time: 39,970 hours, 35,728 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN EMERGENCY FLASHLIGHT WILL NOT CHARGE REF: LOGPAGE 4702705 ITEM 1 MEL 2532 - AUTH# 070310M-C-C/A-RAR FWD CABIN EMEREGENCY FLASHLIGHT ASSY IAW EMB 145 AMM 33-50-16 MEL RESTORED
